# SDR SWIA201743212

- Difficulty date: March 2, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 30,345 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP, BOTTOM SKIN AT INBOARD SIDE HAS A DENT.  REPAIRED IAW REO.
